Bleeding After Sex-pg110669841257

31 Replies
shawnaa_synae - January 21

I just used to be on the depo shot like a year and a half ago and during that time I would bleed time to time but it would be really light and only last a couple of days . Well on christmas day me and my husband been trying to make a baby and after a few days of doing so I started bleeding and I been bleedinf for 3 wks now and I'm starting to get nausea feelings and it gets worse when I drink water . It feels like I have to throwup but I never do . Well I really would like to know what's going on . Any suggestions that may help ? Please , and thank you

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion